DOI QR코드

DOI QR Code

POSITIVE ANSWER TO THE CONJECTURE BY FONG AND ISTRATESCU

  • MECHERI SALAH (DEPARTMENT OF MATHEMATICS, KING SUD UNIVERSITY COLLEGE OF SCIENCE) ;
  • BACHIR AHMED (DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE, KING KHALED UNIVERSITY)
  • Published : 2005.11.01

Abstract

In this note we give a positive answer to the conjecture by Fong and Istratescu.

References

  1. S. L. Campbell, Linear operators for which T*T and T+T* commutes, Pacific. J. Math. 61 (1975), 53-57 https://doi.org/10.2140/pjm.1975.61.53
  2. S. L. Campbell, Linear operators for which T*T and T+T* commutes, Trans. Amer. Math. Soc. 226 (1977), 305-319 https://doi.org/10.2307/1997956
  3. S. L. Campbell, Spectral properties for linear operators for which T*T and T+T* commutes, Proc. Amer. Math. Soc. 60 (1976), 197-202
  4. C. K. Fong and V. I. Istratescu, Some Characterizations of Hermitian operators and related classes of operators. I, Proc. Amer. Math. Soc. 76 (1979), 107-112
  5. F. Gilfeater, Operator valued roots of abelian analytic functions, Pacific. J. Math. 55 (1974), 127-147 https://doi.org/10.2140/pjm.1974.55.127
  6. M. A. Kaashoek and M. R. F. Smyth, An operators T such that f(T) is Riesz or meromorphic, Proc. Royal Irish Acad. 72 (1972), 81-87
  7. C. Olsen, A structure theorem for polynomial compact operators, Amer. J. Math. 63 (1971), 686